Alert archive / Puerto Rico / High Surf Advisories in 2013

High Surf Advisory 4, NWS JSJ

January 26, 2013

NWS JSJ issued this high surf advisory at Jan 26, 2013, 6:16 AM CST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2013, 6:16 AM CST (12:16 UTC)
Expired
Jan 28, 2013, 4:00 AM CST
In force
46 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WHCA42 TJSJ 261216
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
816 AM AST SAT JAN 26 2013

...ROUGH SURF CONDITIONS EXPECTED OVER THE WEEKEND...

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL
WATERS TODAY THROUGH SUNDAY AND RESULT IN SIGNIFICANT BREAKING
WAVE ACTION.

PRZ001-002-005-008-010-012-VIZ001-262030-
/O.NEW.TJSJ.SU.Y.0004.130126T1216Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
816 AM AST SAT JAN 26 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM AST MONDAY. 

* WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO
  14 FEET.

* TIMING: TODAY THROUGH SUNDAY EVENING.

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
  LOCALIZED BEACH EROSION.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
7 follow-up statements
537 
WHCA42 TJSJ 261907
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
307 PM AST SAT JAN 26 2013

...ROUGH SURF CONDITIONS EXPECTED OVER THE WEEKEND...

.NORTH SWELLS WILL CONTINUE TO BUILD ACROSS THE ATLANTIC COASTAL
WATERS TODAY THROUGH SUNDAY AND RESULT IN SIGNIFICANT BREAKING
WAVE ACTION.

PRZ001-002-005-008-010-012-VIZ001-270315-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
307 PM AST SAT JAN 26 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY. 

* WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO 
  14 FEET. 

* TIMING: TODAY THROUGH SUNDAY EVENING.

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS.
  LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE.

HERE ARE THE TIMES OF HIGH TIDE:

SAN JUAN: 8:15 PM AST SAT AT 0.86 FEET

ARECIBO: 8:08 PM AST SAT AT 1.01 FEET

MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
826 
WHCA42 TJSJ 270212
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 PM AST SAT JAN 26 2013

...SURF CONDITIONS EXPECTED THROUGH SUNDAY NIGHT...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
AS WELL AS THE MONA PASSAGE.

PRZ001-002-005-008-010-012-VIZ001-271045-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1012 PM AST SAT JAN 26 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...

* WAVES AND SURF: 6 TO 9 FOOT WAVES WITH BREAKING WAVES OF 11 TO
  13 FEET.

* TIMING: THROUGH SUNDAY EVENING.

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS. 
  LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH 
  TIDE. 

HERE ARE THE TIMES OF HIGH TIDE:

SAN JUAN: 9:33 AM AST SUN AT 1.46 FEET
          9:03 PM AST SUN AT 0.91 FEET

ARECIBO: 8:55 AM AST SUN AT 1.72 FEET
         8:50 PM AST SUN AT 1.10 FEET
  
MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
584 
WHCA42 TJSJ 271035 AAA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
635 AM AST SUN JAN 27 2013

...SURF CONDITIONS EXPECTED THROUGH TONIGHT...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
AS WELL AS THE MONA PASSAGE.

PRZ001-002-005-008-010-012-VIZ001-271845-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
635 AM AST SUN JAN 27 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY. 

* WAVES AND SURF: 6 TO 9 FOOT WAVES WITH BREAKING WAVES OF 11 TO 
  14 FEET. 

* TIMING: THROUGH THIS EVENING.

* IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. LOCALIZED
  BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH TIDE.

HERE ARE THE TIMES OF HIGH TIDE:

SAN JUAN: 9:33 AM AST SUN AT 1.46 FEET           
          9:03 PM AST SUN AT 0.91 FEET

ARECIBO: 8:55 AM AST SUN AT 1.72 FEET          
         8:50 PM AST SUN AT 1.10 FEET

MAGENS BAY: 9:43 AM AST SUN AT 1.04 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
030 
WHCA42 TJSJ 271823
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
223 PM AST SUN JAN 27 2013

...ROUGH SURF CONDITIONS EXPECTED THROUGH TONIGHT...

.NORTH SWELLS WILL CONTINUE TO AFFECT THE ATLANTIC COASTAL WATERS
AS WELL AS THE MONA PASSAGE THROUGH THIS EVENING.

PRZ001-002-005-008-010-012-VIZ001-280230-
/O.CON.TJSJ.SU.Y.0004.000000T0000Z-130128T0500Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
223 PM AST SUN JAN 27 2013

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM AST MONDAY. 

* WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 11 TO
  14 FEET.

* TIMING: THROUGH THIS EVENING.

* IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. 
  LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH 
  TIDE. 

HERE ARE THE TIMES OF HIGH TIDE:

SAN JUAN: 9:03 PM AST SUN AT 0.91 FEET

ARECIBO: 8:50 PM AST SUN AT 1.10 FEET


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
102 
WHCA42 TJSJ 272229
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
629 PM AST SUN JAN 27 2013

...SURF CONDITIONS EXPECTED THROUGH EARLY TOMORROW MORNING...

.NORTH SWELLS WILL CONTINUE TO SLOWLY SUBSIDE ACROSS THE ATLANTIC
COASTAL WATERS AS WELL AS THE MONA PASSAGE TONIGHT.

PRZ001-002-005-008-010-012-VIZ001-281000-
/O.EXT.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
629 PM AST SUN JAN 27 2013

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY...

* WAVES AND SURF: 6 TO 8 FOOT WAVES WITH BREAKING WAVES OF 10 TO
  12 FEET.

* TIMING: THROUGH EARLY TOMORROW MORNING.

* IMPACTS: ROUGH SURF CONDITIONS WITH FREQUENT RIP CURRENTS. 
  LOCALIZED BEACH EROSION IS ALSO POSSIBLE AT TIMES OF HIGH 
  TIDE. 

HERE ARE THE TIMES OF HIGH TIDE:

SAN JUAN: 9:03 PM AST SUN AT 0.91 FEET

ARECIBO: 8:50 PM AST SUN AT 1.10 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. PLEASE STAY OFF OF ROCKS WHERE WAVES COULD WASH OVER.

&&

$$
149 
WHCA42 TJSJ 280831
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
431 AM AST MON JAN 28 2013

...HIGH SURF ADVISORY IS CANCELLED...

PRZ001-002-005-008-010-012-VIZ001-280945-
/O.CAN.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
431 AM AST MON JAN 28 2013

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH
SURF ADVISORY. OBSERVATIONS FROM THE LOCAL BUOY 41053 IN SAN
JUAN...WAS SHOWING SWELL HEIGHT OF 4.9 FEET WITH PERIODS OF 10 TO
11 SECONDS AND CONTINUE TO DECLINE. ALSO...THE ATLANTIC BUOY
NORTHEAST OF PUERTO RICO 41043...CONTINUE TO INDICATE THAT
CONDITIONS ARE IMPROVING AND SEAS AND SWELL ACTION CONTINUE TO
GRADUALLY SUBSIDE. WITH THESE CONDITIONS...THE OVERALL ARRIVING
BREAKING WAVES SHOULD BE WELL BELOW THE 10 FOOT CRITERIA FOR HIGH
SURF ADVISORY CONDITIONS AND THEREFORE THE HIGH SURF ADVISORY WAS
CANCELLED.

ALTHOUGH THE BREAKING WAVES ARE EXPECTED TO BE NOW BELOW THE 10
FOOT CRITERIA...DANGEROUS RIP CURRENTS WILL REMAIN POSSIBLE THIS
MORNING THROUGH TONIGHT. THEREFORE SWIMMERS AND BEACH GOERS ARE URGED TO
BE CAUTIOUS AND ALERT AS ROUGH AND HAZARDOUS SEAS WILL REMAIN
LIKELY.

FOR THIS REASON PRECAUTIONARY STATEMENTS WILL CONTINUE IN EFFECT
FOR THE LOCAL ATLANTIC AND CARIBBEAN WATERS. PLEASE REFER TO THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER MESSAGES.

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
697 
WHCA42 TJSJ 280859 CCA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
435 AM AST MON JAN 28 2013

...HIGH SURF ADVISORY IS CANCELLED...

PRZ001-002-005-008-010-012-VIZ001-280945-
/O.COR.TJSJ.SU.Y.0004.000000T0000Z-130128T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
435 AM AST MON JAN 28 2013

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH
SURF ADVISORY. OBSERVATIONS FROM THE LOCAL BUOY 41053 IN SAN
JUAN...WERE SHOWING SWELL HEIGHT OF 4.9 FEET WITH PERIODS OF 10 TO
11 SECONDS AND CONTINUE TO DECLINE. ALSO...THE ATLANTIC BUOY
NORTHEAST OF PUERTO RICO 41043...CONTINUE TO INDICATE THAT
CONDITIONS ARE IMPROVING AND SEAS AND SWELL ACTION CONTINUE TO
GRADUALLY SUBSIDE. WITH THESE CONDITIONS...THE OVERALL ARRIVING
BREAKING WAVES SHOULD BE WELL BELOW THE 10 FOOT CRITERIA FOR HIGH
SURF ADVISORY CONDITIONS AND THEREFORE THE HIGH SURF ADVISORY WAS
CANCELLED.

ALTHOUGH THE BREAKING WAVES ARE EXPECTED TO BE NOW BELOW THE 10
FOOT CRITERIA...DANGEROUS RIP CURRENTS WILL REMAIN POSSIBLE THIS
MORNING THROUGH TONIGHT. THEREFORE SWIMMERS AND BEACH GOERS ARE URGED TO
BE CAUTIOUS AND ALERT AS ROUGH AND HAZARDOUS SEAS WILL REMAIN
LIKELY.

FOR THIS REASON PRECAUTIONARY STATEMENTS WILL CONTINUE IN EFFECT
FOR THE LOCAL ATLANTIC AND CARIBBEAN WATERS. PLEASE REFER TO THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER MESSAGES.

$$


HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 26, 2:36 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Jan 26, 2:36 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
436 AM AST SAT JAN 26 2013

.SYNOPSIS...HIGH PRESSURE MAINTAINS OVER SOUTH AMERICA AND THE
SOUTHEASTERN CARIBBEAN...SHIFTING WEST DURING THE WEEK. A LONG
WAVE TROUGH PASSES TO THE NORTH OF US ON SUNDAY WITH A SECOND
SHORTER WAVE PASSING TUESDAY NIGHT. HIGH PRESSURE THEN ANGLES IN
FROM THE SOUTHWEST WEDNESDAY THROUGH SATURDAY WITH FLOW RETURNING
TO THE WEST NORTHWEST AFTERWARD.

AT MID LEVELS...HIGH PRESSURE CONTINUES OVER THE NORTHEAST
CARIBBEAN THROUGH WEDNESDAY. A TROUGH DIGS INTO THE TROPICAL
CARIBBEAN BETWEEN 40 AND 50 WEST LONGITUDE WITH A TROUGH FORMING
OVER THE LEEWARD ISLANDS AND EXTENDING JUST SOUTH OF SAINT CROIX.
HIGH PRESSURE RETURNS BY LATE WEEK. EXCEPT FOR BRIEF AND WEAK MOISTURE
MONDAY NIGHT...MID LEVELS ARE VERY DRY.

AT LOWER LEVELS...BANDS OF MOISTURE IN THE TRADE WIND FLOW
CONTINUE TO PUSH THROUGH THE AREA THROUGH MONDAY. A WEAK PRE-
FRONTAL BOUNDARY ENTERS THE AREA ON MONDAY HOVERS JUST SOUTH OF
THE AREA AND RETURNS ON THURSDAY NIGHT AS PART OF THE TAIL END OF
THE FRONT. AFTER WHICH BANDS OF TROPICAL MOISTURE IN TRADE WIND
FLOW RESUME.

&&

.DISCUSSION...SHOWERS CROSSED IN PRIMARILY EAST NORTHEAST FLOW
THROUGH NORTHERN AND EASTERN PUERTO RICO LEAVING LIGHT AMOUNTS AND
WET STREETS. BY EARLY MORNING THE LEEWARD ISLANDS WERE STILL
REPORTING LIGHT RAIN AT SAINT MARTIN AND EXTRAPOLATION FROM INFRA
RED SATELLITE IMAGERY SUGGESTS THAT THE BACK EDGE OF THIS FAIRLY
LARGE BAND OF LIGHT TO MODERATE SHOWERS WILL NOT PASS OUT OF
EASTERN PUERTO RICO BEFORE 6 PM AST TODAY. NEVERTHELESS EXPECT MOST
SHOWERS TO BE OVER FOR THE LAND AREAS BY 6 PM AST AND A SOMEWHAT
EARLIER CESSATION IN THE U.S. VIRGIN ISLANDS. MODELS SEEM TO HAVE
A GOOD HANDLE ON THE TIMING OF THE FIRST SEVERAL BANDS OF MOISTURE
WITH THE SECOND PASSING SUNDAY AFTERNOON AND EVENING. AT THIS
POINT THE NAM INTRODUCES VERY DRY AIR...BUT THE GFS CONTINUES WITH
ANOTHER MAXIMUM OF PRECIPITABLE WATER MONDAY AND AGAIN ON
THURSDAY. THIS LATTER SCENARIO OF CONTINUED SHOWERY AND SOMEWHAT
COOL WEATHER SEEMS TO BE A BETTER SOLUTION AND HAVE STAYED CLOSE.
HAVE ALSO NOTED THAT 1000-850 MB THICKNESSES IN THE GFS CONTINUE
TO DECREASE THROUGH WEDNESDAY MORNING BY ABOUT 9 METERS...BUT
RECOVER MOST OF THIS BY FRIDAY. TEMPERATURES AT 600 MB ALSO REACH
THEIR LOWEST LEVEL ON WEDNESDAY WHEN THE FRONT MAKES ITS CLOSEST
APPROACH. ONE NOTABLE EXCEPTION TO THE COOLER SCENARIO IS
SOUTHWEST PUERTO RICO WHICH WILL RUN A LITTLE WARMER THAN NORMAL
DUE TO THE NORTHEAST TO EAST FLOW AND A FEW SPOTS WILL REACH 90
DEGREES BETWEEN NOW AND MONDAY.

&&

.AVIATION...A WEAK TROUGH WITH SHOWERS FOLLOWING WILL PASS OVER
PR/USVI...MAINLY THIS MORNING. TJSJ/TJBQ/TIST/TISX/TNCM/TKPK WILL
SEE AT LEAST SOME SHOWERS IN THEIR IMMEDIATE VCNTY THIS MORNING
THOUGH MVFR CONDS WILL BE BRIEF. DECREASING MOISTURE BY AFTERNOON
WILL REDUCE THEIR NUMBERS TO ISOLATED/SCATTERED...PERSISTING
TONIGHT/SUNDAY. LLVL WINDS BELOW FL100 ESE 16-24 KT TODAY
GRADUALLY BECOMING E-ENE TONIGHT/SUNDAY.

&&

.MARINE...NORTHERLY SWELL WILL RAMP UP TONIGHT AND TOMORROW OVER
THE ATLANTIC WATERS AND SPREAD INTO THE PASSAGES. SWELL WILL
DIMINISH SUNDAY NIGHT WITH A SHORT BREAK IN SMALL CRAFT ADVISORY
CONDITIONS UNTIL SEAS INCREASE AGAIN...MOSTLY DUE TO INCREASED
WINDS FROM THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  72  84  73 /  70  10  10  30
STT  83  71  85  74 /  60  10  10  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6
AM AST SUNDAY FOR ANEGADA PASSAGE SOUTHWARD TO 17N-COASTAL WATERS
OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF NORTHERN USVI
AND CULEBRA OUT 10 NM-MONA PASSAGE SOUTHWARD TO 17N.

SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT AST
TONIGHT FOR COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.

SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST SUNDAY NIGHT FOR ATLC
WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

54/12
Hazardous weather outlook, Jan 26, 4:05 AM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
605 AM AST SAT JAN 26 2013

AMZ710>745-PRZ001>013-271015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
605 AM AST SAT JAN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-271015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
605 AM AST SAT JAN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

High Surf Advisories in Puerto Rico, 2013High Surf Advisories in U.S. Virgin Islands, 2013Every high surf advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.